# SDR AWXA200100449

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 4,449 hours, 1,778 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 350F51000
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 803 - C - DURING CLIMBOUT OF PHX TO SFO, THE NR 1 ENG FIRE LIGHT AT THE START SWITCH AND OVERHEAD INDICATION CAME ON TWICE, (NO ECAM INDICATION OR CRC).  THE AIRCRAFT WAS RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT PER TSM 26-12-00-810 AND REPLACED ANNUNCIATOR LIGHT INTERFACE BOARDS 5LP & 18LP PER AMM 33-14-33.  INDICATIONS AND OPERATIONAL TESTS WERE NORMAL.  (NOTE: 2 BOARDS WERE REPLACED, SAME P/N).
